# SDR ASAA2014061108157

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 20,586 hours, 6,160 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED.  PERFORMED QRH PROCEDURE. MESSAGE CLEARED.
